Vol. 12, No. 7, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 12, No. 7, 2019

Asymptotic expansion of Warlimont functions on Wright semigroups

Marco Aldi and Hanqiu Tan

A systematic development of Jeans' criterion with rotation for gravitational instabilities

Kohl Gill, David J. Wollkind and Bonni J. Dichone

The linking-unlinking game

Adam Giambrone and Jake Murphy

On generalizing happy numbers to fractional-base number systems

Enrique Treviño and Mikita Zhylinski

On the Hadwiger number of Kneser graphs and their random subgraphs

Arran Hamm and Kristen Melton

A binary unrelated-question RRT model accounting for untruthful responding

Amber Young, Sat Gupta and Ryan Parks

Toward a Nordhaus–Gaddum inequality for the number of dominating sets

Lauren Keough and David Shane

On some obstructions of flag vector pairs $(f_1, f_{04})$ of $5$-polytopes

Hye Bin Cho and Jin Hong Kim

Benford's law beyond independence: tracking Benford behavior in copula models

Rebecca F. Durst and Steven J. Miller

Closed geodesics on doubled polygons

Ian M. Adelstein and Adam Y. W. Fong

Sign pattern matrices that allow inertia $\mathbb{S}_{n}$

Adam H. Berliner, Derek DeBlieck and Deepak Shah

Some combinatorics from Zeckendorf representations

Tyler Ball, Rachel Chaiser, Dean Dustin, Tom Edgar and Paul Lagarde